# SDR AALA201612029009

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2128
- Condition: No Test
- Location: Emergency Light
- Part time: 48,002 hours, 27,535 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT HAND FORWARD EMERGENCY POWER SUPPLY UNIT (10WL) DOES NOT PASS TEST.   REPLACED THE POWER SUPPLY UNIT (10WL) IAW AMM 33-51-38.
